MathSciNet Relay Station
MathSciNet bibliographic data
MR2465662 (2010e:35102) 35J65 (35Dxx 35J60)
Rios, Cristian; Sawyer, Eric T. Smoothness of radial solutions to Monge-Ampère equations. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1373–1379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement